# SDR SWAA2023083194996

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY EXIT SIGN INOPERATIVE.<[01] CHARGE BATTERY PACK M1675 IN REF WITH B737 AMM 33-51-06-610-802.PERFORMED EMERGENCY LIGHT OPERATIONAL TEST NORMAL IN REF WITH B737 AMM 33-51-00-710-801.;[02] FINAL INSPECTION; VERIFIED STEP #1. OPS CHECK NORMAL; EXIT SIGN OPERATIONAL.
